# SDR SWAA2018011719000

- Difficulty date: January 13, 2018
- Submitted: January 17, 2018
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 56,744 hours, 32,994 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 8583
- Condition: Faulted
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGERS AND CABIN CREW COMPLAINED OF EXHAUST FUMES ENTERING CABIN NEAR OVERWING EXIT AND AFT CABIN.   R & R THE NR 2 ENGINE PRESSURE REGULATORY SHUTOFF VALVE IAW AMM.
